Alert archive / New York / Areal Flood Warnings in 2017
Areal Flood Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Feb 25, 2017, 6:03 AM EST for Jefferson County, Lewis County, Oswego County, New York. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2017, 6:03 AM EST (11:03 UTC)
- Expired
- Feb 26, 2017, 6:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 11 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 11.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
486
WGUS41 KBUF 251103
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
603 AM EST SAT FEB 25 2017
NYC045-049-075-261100-
/O.NEW.KBUF.FA.W.0005.170225T1103Z-170226T1100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
603 AM EST SAT FEB 25 2017
The National Weather Service in Buffalo has issued a
* Flood Warning for Small Streams for...
Rain and Snowmelt in...
Southeastern Jefferson County in central New York...
Lewis County in central New York...
Northeastern Oswego County in central New York...
* Until 600 AM EST Sunday.
* At 555 AM EST, very warm temperatures were leading to rapid
snowmelt across the Tug Hill Plateau and western Adirondacks.
Increasing runoff from snowmelt may result in minor flooding of
small streams and poor drainage areas this morning. Snowmelt will
increase further this afternoon, and be accompanied by a period of
heavy rainfall. Around an inch of rain is expected across the
region. The combination of further snowmelt and rain will likely
result in more significant flooding of small streams and poor
drainage areas later this afternoon and tonight.
* Some locations that may experience flooding include...
Streams and rivers which drain the Tug Hill Plateau and the
western Adirondacks, including areas in northern Oswego County,
southern Jefferson County, and much of Lewis County. Small,
rapidly responding streams will flood first, followed by larger
streams and rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4342 7553 4348 7581 4338 7586 4355 7622
4376 7622 4418 7536 4410 7517 4361 7511
$$
HITCHCOCK3 follow-up statements
760
WGUS81 KBUF 252011
FLSBUF
Flood Statement
National Weather Service Buffalo NY
311 PM EST SAT FEB 25 2017
NYC045-049-075-261100-
/O.CON.KBUF.FA.W.0005.000000T0000Z-170226T1100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
311 PM EST SAT FEB 25 2017
...A FLOOD WARNING FOR SMALL STREAMS FOR RAIN AND SNOWMELT REMAINS IN
EFFECT UNTIL 600 AM EST SUNDAY FOR SOUTHEASTERN JEFFERSON...LEWIS AND
NORTHEASTERN OSWEGO COUNTIES...
A line of thunderstorms moved across the area early this afternoon,
with steady moderate rain expected to last much of the afternoon.
This will result in rainfall amounts of around an inch in most
areas. In addition to the rain, very warm temperatures last night
and this morning resulted in rapid snow melt. The combination of
rainfall and snow melt will result in flooding of small streams and
in areas with poor drainage.
Flooding will begin in smaller streams this afternoon and evening.
Waterways which drain from the Tug Hill Plateau and the Western
Adirondacks the most vulnerable to flooding. Flooding is also
possible on slower responding rivers and creeks later tonight and
into Sunday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4342 7553 4348 7581 4338 7586 4355 7622
4376 7622 4418 7536 4410 7517 4361 7511
$$
Apffel877
WGUS81 KBUF 252335
FLSBUF
Flood Statement
National Weather Service Buffalo NY
635 PM EST SAT FEB 25 2017
NYC045-049-075-261100-
/O.CON.KBUF.FA.W.0005.000000T0000Z-170226T1100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
635 PM EST SAT FEB 25 2017
...A FLOOD WARNING FOR SMALL STREAMS FOR RAIN AND SNOWMELT REMAINS IN
EFFECT UNTIL 600 AM EST SUNDAY FOR SOUTHEASTERN JEFFERSON...LEWIS AND
NORTHEASTERN OSWEGO COUNTIES...
Rain from thunderstorms which moved across the area earlier this
afternoon, along with a steady moderate rain which has lasted into
this evening, has produced as much as an inch of rain. Meanwhile,
very warm temperatures last night and this morning has resulted in
rapid snow melt. The combination of the rainfall and snow melt will
result in flooding of small streams and in areas with poor drainage.
Flooding will continue or start on smaller streams this evening.
Waterways which drain from the Tug Hill Plateau and the Western
Adirondacks will be the most vulnerable to flooding. Flooding is
also possible on slower responding rivers and creeks later tonight
and into Sunday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4342 7553 4348 7581 4338 7586 4355 7622
4376 7622 4418 7536 4410 7517 4361 7511
$$
TMA436
WGUS81 KBUF 260851
FLSBUF
Flood Statement
National Weather Service Buffalo NY
351 AM EST SUN FEB 26 2017
NYC045-049-075-260900-
/O.CAN.KBUF.FA.W.0005.000000T0000Z-170226T1100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
351 AM EST SUN FEB 26 2017
...THE FLOOD WARNING FOR SMALL STREAMS FOR RAIN AND SNOWMELT HAS BEEN
CANCELLED FOR SOUTHEASTERN JEFFERSON...LEWIS AND NORTHEASTERN OSWEGO
COUNTIES...
Colder temperatures have slowed runoff...which will allow water
levels to drop on smaller streams and in poor drainage areas. River
flood warnings remain in effect for all of the Black River and the
lower reaches of the Moose River.
LAT...LON 4342 7553 4348 7581 4338 7586 4355 7622
4376 7622 4418 7536 4410 7517 4361 7511
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 5:40 AM EST, 23 minutes earlier.
Area forecast discussion, Feb 25, 5:40 AM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
540 AM EST Sat Feb 25 2017
.SYNOPSIS...
A strong cold front will move from west to east across the area
today with a period of rain and scattered thunderstorms.
Temperatures will fall sharply on gusty winds behind the cold front
with scattered snow showers developing by late this afternoon and
this evening. Lake effect snow will bring minor accumulations east
of Lakes Erie and Ontario tonight into early Sunday before tapering
off later in the day. Temperatures will warm to well above normal
again by the middle of next week before winter cold returns by the
end of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Radar imagery showing a band of moderate rain over Western NY
spreading east into the Genesee Valley and western Finger Lakes
early this morning. Farther east, it will remain dry east of Lake
Ontario through late morning.
A strong mid level trough will move from the central Great Lakes to
western Quebec through tonight, taking on a negative tilt with time.
Meanwhile at the surface, strong low pressure will take a similar
track from just north of Georgian Bay this morning to western Quebec
by this evening, deepening with time. A strong trailing cold front
will cross the area from west to east this morning through mid
afternoon.
Rain and Thunderstorms...
Strong large scale ascent ahead of the mid level trough driven by
strong DPVA and strong upper level divergence in a coupled jet
structure will move from west to east across the region. Strong low
level convergence along the advancing cold front will focus the
rainfall, with moisture convergence further enhanced by a 50 knot
low level jet. PWAT values will exceed 1 inch just ahead of the
front, about 3 standard deviations above normal for late February.
The strong dynamics and deep moisture will continue to support a
solid band of rain as the front moves east across the area, with
rain lasting for 3-5 hours at any one location. Rain amounts will
generally be a half to three quarters of an inch, with an inch to an
inch an a quarter across the Tug Hill region.
Decent instability by late winter standards will develop with an
axis of around 500J/kg MUCAPE and LI of -2C just ahead of the front
from the Genesee Valley eastward. The instability will support a few
scattered thunderstorms and a band of heavy rainfall along the
advancing front from midday through mid afternoon along and east of
the Genesee Valley. Farther west, removed the chance of thunder. The
strong flow aloft and strongly forced environment will support gusty
winds along the frontally forced convection. Latest mesoscale model
guidance remains consistent with runs over the past day or so in
strengthening the band of frontal thunderstorms across Central and
Eastern NY by early afternoon. This is where the best chance of
damaging wind gusts will occur, and where SPC has included a slight
risk. Farther west, a few isolated damaging wind gusts cannot be
ruled out across the eastern half of our area, but the risk is very
marginal.
Following the band of frontal rainfall, a mid level dry slot will
bring a quick end to the rain from west to east this afternoon. A
few scattered rain and wet snow showers may develop again toward
evening across far western NY as wrap around moisture arrives.
Strong Winds...
Beyond the convective wind risk outlined above, this system will
also produce gusty synoptic scale winds this afternoon and evening
as cold air comes rushing back into Western NY. The track of the
surface low is very favorable for strong winds across Western NY,
with a deepening surface low tracking to the north and west of our
region. Strong pressure rises and cold advection behind the cold
front will support subsidence and downward momentum transfer of
stronger winds from aloft. A tropopause fold within the mid level
trough will move into Western NY later this afternoon with the 1.5
PVU surface decending to around 500mb, supporting enhanced
subsidence.
There are some negatives to this setup however. Winds aloft are not
particularly strong with around 50 knots on the GFS at 3K feet and
40-45 knots on the NAM. The strongest isallobaric fall/rise couplet
and deepest tropopause fold are both now forecast to miss our region
to the northwest, tracking across Lake Huron. Balancing out the
negatives and positives of the setup, it still appears to be a mid
range advisory event for areas along and northeast of Lake Erie
where funnelling down the lake enhances the wind. Expect peak gusts
of around 50mph in this area, with the strongest gusts only lasting
for a few hours from mid afternoon through early evening.
Lake Effect Snow...
Much colder air and wrap around moisture will sweep across the Lower
Great Lakes tonight. The passage of the mid level trough will
produce a few scattered snow showers outside of lake effect areas.
The airmass will briefly become favorable for a lake response, with
lake induced equilibrium levels rising to around 8K feet.
Off Lake Erie...expect lake effect snow showers to rapidly increase
this evening across the Chautauqua Ridge and higher terrain of
southern Erie and western Wyoming counties. The snow should reach
peak coverage and intensity during the mid to late evening, then
gradually weaken overnight as inversion heights begin to lower.
Expect total accumulations of 2-3 inches across the higher terrain
inland from the lake.
Off Lake Ontario...expect a plume of lake effect snow showers to
develop quickly on the heels of the synoptic rainfall by early this
evening. The band will then intensify by late evening across the Tug
Hill region, then move south across Oswego County during the wee
hours of Sunday morning. Snowfall rates may reach 1 inch per hour
briefly before weakening by daybreak Sunday. Expect amounts of 2-5
inches with the greatest amounts isolated to the higher terrain of
the Tug Hill Plateau.
Temperatures...
The warmest temperatures will be found in Central NY and the eastern
Lake Ontario region with a later arrival of the cold front. Expect
temperatures to soar into the mid to upper 60s by mid to late
morning before plummeting this afternoon. Strong cold advection
will force temperatures to fall into the low to mid 30s by 6PM
across Western NY, and upper 30s across the eastern Lake Ontario
region by 6PM. Lows tonight will return to typical late winter
values, with mid 20s on the lake plains and lower 20s across higher
terrain.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Lake effect snows will continue Sunday morning east and southeast of
Lakes Erie and Ontario, as -14C 850 mb air streams across the lower
Great Lakes. The best moisture will be found across Lake Ontario,
along with a long fetch of the lake and some upstream contribution
from the Georgian Bay and Lake Huron. Given these parameters, expect
a single plume of lake effect snow across southern Oswego and
northern Cayuga Counties. As the band shift toward the south shore
of Lake Ontario, expect some of the band to clip across shoreline
portions of Niagara, Orleans and Monroe counties for a few hours in
the morning. In terms of snowfall amounts, the least impressive
totals will be off Lake Erie, where mainly 1-3 inches across the
higher terrain, as the short fetch produces weaker multibands. East
of Lake Ontario, expect 24-36 hour total accumulations of 2-5 inches
east of Lake Ontario, with the higher amounts restricted to the Tug
Hill Plateau. Also expect a light coating up to an inch across
portions northern portions of Niagara and Orleans counties. In
addition to any snow chances, winds will remain quite gusty through
Sunday as the tail end of an 850mb jet lingers over the eastern
Great Lakes. Gusts 25 to 30 will be common. Temperatures will only
rebound to the low 30s on Sunday.
Sunday night a shortwave trough will move through southern Ontario
and Quebec, with a low-level jet developing as warmer air advects
into the region for Monday. This will bring early overnight lows
around 30 before warming to the mid 30s across the lake plains. It
will also get quite gusty again overnight across the lake plains as
the jet moves through, with gusts up to 35 mph possible. Interior
portions of the Southern Tier, Finger Lakes and North Country will
remain cooler and not nearly as windy overnight. A few snow showers
cannot be ruled out overnight in the North Country as the wave moves
by to the north with added moisture and upslope into the Tug and
western Adirondacks.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
After our brief shot of seasonal temperatures and weather early in
the week, we return to a very mild pattern again by mid-week.
Another low pressure system will develop in the central plains and
track toward the Great Lakes, bringing much above normal
temperatures to the east coast again. This will also bring more rain
to the region Tuesday night through Wednesday night as the low
tracks just to our west. 00Z model guidance has come into better
alignment on the timing and track of the low. Given this, have
increased high temperature forecasts for Tuesday and especially
Wednesday when we should become established in the warm sector ahead
of the low. Expect highs could once again push into the upper 50s,
and even the 60s for some on Wednesday.
In the wake of this low pressure system, we remain on track to
return to normal winter conditions to end the week. Model consensus
supports deep troughing across the northeast for the end of the
week, with 850 mb temperatures down to around -12C Thursday, and
perhaps as cold as -20C by Friday night. This would result in normal
to even below normal temperatures by Friday. Expect the return of
some lake effect snows during this period, with the potential for a
couple of clippers which could bring some light general snowfall to
the region.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
A cold front will sweep from west to east across the area during the
morning and early afternoon, producing a 3-5 hour period of showers
with an embedded area of heavier rain and a few scattered
thunderstorms right along the cold front from the Genesee Valley
eastward as the airmass destabilizes by midday. Expect a drop to
MVFR CIGS/VSBY for a few hours with the period of rainfall, with a
few brief periods of IFR in areas of heavier rain. IFR CIGS may also
develop for a few hours along and behind the cold front across the
higher terrain of the Western Southern Tier in low stratus. Some of
the thunderstorms may also produce gusty winds.
Following the cold front, the rain will end from west to east this
afternoon with a return to mainly VFR conditions. Winds will become
gusty, especially northeast of Lake Erie with gusts of over 40 knots
for a few hours from mid afternoon through early evening including
KBUF and KIAG.
Tonight a few scattered snow showers will develop as a mid level
trough crosses the region, producing spotty MVFR. Lake effect snow
will also develop east of both lakes with local IFR. Off Lake Erie
this will mainly impact the higher terrain of the Western Southern
Tier including KJHW. Off Lake Ontario this will mainly focus across
the Tug Hill and Oswego County.
Outlook...
Sunday...VFR, but IFR to MVFR in lake effect snow SE of both lakes.
Monday...VFR, possible MVFR with chance of -SHRA/-SHSN.
Tuesday...VFR/MVFR with a chance of showers.
Wednesday...MVFR/IFR with showers likely.
&&
.MARINE...
A strong cold front will sweep from west to east across the Lower
Great Lakes this morning and early afternoon. West winds will
increase in the wake of the cold front and peak during the late
afternoon on Lake Erie, and this evening on Lake Ontario. Both lakes
appear to peak just below gale force, with sustained winds reaching
30 knots for a few hours. This will bring high end Small Craft
Advisory conditions to both lakes. Stronger winds will continue
through Sunday night before the pressure gradient relaxes on Monday.
&&
.HYDROLOGY...
There is a potential for localized areal and small stream
flooding across the entire Eastern Lake Ontario Region today
through Sunday. River flood warnings have been issued for
forecast points along the Black River and Moose River. A general
flood watch remains in place for the remainder of the region to
highlight the potential risk for areal and small stream
flooding due to rapid snowmelt and rainfall.
While the snow pack has largely melted across Western New York,
a significant snow pack remains east of Lake Ontario, including
the Black River basin. Snow water equivalent values are about
130% of normal, with this snow pack expected to become
increasingly ripe this weekend due to the warm weather.
Today, a strong system will pass to our north with a prolonged
period of warm (50+ degree) temperatures until the passage of a
cold front drops temperatures below freezing Tonight. This will
be combine with gusty winds and high dewpoints to rapidly melt
a significant portion of the snow pack in place. This system
will also bring a period of rain today, with amounts expected
to average around an inch.
This may result in multiple issues east of Lake Ontario. First,
the combination of snowmelt and rain may cause areal flooding on
small, faster responding creeks and rivers starting later Today.
Some ice jams are also possible. After this, runoff will cause
the Black River and its tributaries that drain the Tug Hill
Plateau and the western Adirondacks to respond Saturday night
and Sunday and lasting into next week. Flooding is also possible
on the Salmon River and other rivers in northern Oswego County
that drain the western slopes of the Tug Hill.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Sunday evening for NYZ006>008.
Wind Advisory from 10 AM this morning to 10 PM EST this
evening for NYZ001>003-010>012-019-085.
MARINE...Small Craft Advisory until 1 AM EST Sunday for LEZ020.
Small Craft Advisory until 7 AM EST Monday for LEZ040-041.
Small Craft Advisory until 1 AM EST Sunday for LOZ030.
Small Craft Advisory from 10 AM this morning to 1 PM EST
Monday for LOZ043>045.
Small Craft Advisory until 10 AM EST Monday for LOZ042.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...CHURCH
LONG TERM...CHURCH
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
HYDROLOGY...HITCHCOCKHazardous weather outlook, Feb 25, 5:34 AM EST, 29 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 534 AM EST Sat Feb 25 2017 NYZ001-002-010>012-019-085-261045- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua- Southern Erie- 534 AM EST Sat Feb 25 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-013-014-021-261045- Wayne-Northern Cayuga-Livingston-Ontario-Allegany- 534 AM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. There is a marginal risk of severe thunderstorms capable of producing strong to potentially damaging wind gusts and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-261045- Oswego-Jefferson-Lewis- 534 AM EST Sat Feb 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a marginal risk of severe thunderstorms capable of producing strong to potentially damaging wind gusts and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-261045- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- 534 AM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-261045- Monroe- 534 AM EST Sat Feb 25 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a marginal risk of severe thunderstorms capable of producing strong to potentially damaging wind gusts and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-261045- Cattaraugus- 534 AM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Church
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 11:00 AM EST | Special Weather Statement | BUF | Wayne | 60 min |
| Feb 25, 11:12 AM EST | Special Marine Warning | BUF | 63 min | |
| Feb 25, 11:40 AM EST | Special Weather Statement | BUF | Jefferson, Oswego | 65 min |
| Feb 25, 12:23 PM EST | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 31 min |
Nearby
Areal Flood Warnings in New York, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.